My symptoms started getting really bad over the past 4 weeks specially the last 2 weeks even on 80mg of nexium, and I also started taking iron supplements 2 weeks ago.
Just wondering could iron supplements make my reflux and stomach burning worst?
Charberry, Thanks for your reply. I am so desperate to find out why I am getting so bad.
I have been getting stomach pains like burning and stabbing pains for the past 4 weeks, but the last 2 specially have been very bad.
I had an endsocopy in January and that was fine, and I am on 80mg nexium.
One can't help getting really scared, specially when meds don't work and symptoms worsen, you tend to fear the worst.
So was hoping in a way that perhaps it is the iron tablets that are making the matters worst.
I definately think that iron supplements can make things worse, especially depending on which kind you're on. I started taking chelated iron in January after blood tests showed levels were very low. My dr said that ferris sulfate was the most popular one that people take, however it's the hardest one on your stomach. Next is Ferris Gluconate, which I had a hard time finding. That's when the herbal store gave me the chelated kind. It didn't mess my stomach up too bad. I since ran out and bought the ferris gluconate. I have noticed a difference since I started taking it. My stomach hurts almost every single day now and I'm much more nauseated.
I'm trying to hold out until next month when I get my bloodwork done. I'm hoping to go off of the iron but I seriously doubt I"ll be able to.